# SDR YENA201709040740

- Difficulty date: September 4, 2017
- Submitted: September 29, 2017
- Operation: Air carrier
- Aircraft: N827JB
- Make and model: Airbus A320-232
- Aircraft serial: 5677
- Aircraft time: 18,799 hours, 5,600 cycles
- Engine: Iae V2527A5
- Engine time: 18,814 hours, 5,601 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Part time: 18,814 hours, 5,601 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CABIN ODOR  AT LEVEL OFF,  4000 FT, HP BLEEDS OPEN AND THRUST NOT AT IDLE ,DIRTY SOCK ODOR BECAME STRONG AND WAS DISAPATED AFTER PACK 1 TURNED OFF.   VERIFIED SOURCE OF ODOR, DISAPPEARS AFTER PACK NR 1 WAS TURNED OFF. SECURED PACK FLOW VALVE CLOSED IAW AMM TABLE 21-51-00.   R & R THE NR 1 PACK REHEATER AND OZONE CONVERTER.  R & R THE NR 1 ENGINE.  PACK BURN PERFORMED AND NO ODOR IN CABIN OR COCKPIT.
